# SDR DXTA2016042106227

- Difficulty date: April 21, 2016
- Submitted: April 22, 2016
- Operation: Air carrier
- Aircraft: N221QS
- Make and model: Amd FALCON2000EX
- Aircraft serial: 54
- Aircraft time: 8,456 hours, 4,965 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Contactor
- Part number: 215CC02Y1
- Part serial: 882
- Condition: Unserviceable
- Part time: 34 hours, 23 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: E

## Discrepancy

AFTER STARTING THE ENGS WE GOT AN APU FAULT CAS MSG.  SHUTDOWN THE APU THEN THE ESS BUS TURNED AMBER ON THE ELEC SYNOPTIC.  SHUTDOWN ENGS & POWERED DOWN ACFT.  FOUND ESS BUS 7 1/2 CB POPPED ON THE J BOX ABOVE THE NR 1 BATTERY.  ALSO NOTED ELEC SMELL IN FWD SERVICE COMPARTMENT.  REMOVED LT ELEC J BOX COVER & NOTED A STRONG BURNT ELEC SMELL.  APPLIED POWER TO ACFT & FOUND THAT ESS B 512KA CB WILL NOT RESET.  TROUBLE SHOT TO A BURNT CONTACTOR 7KA.  R & R 7KA CONTACTOR WITH NEW & APPLIED POWER, CB STAYED RESET, BUT APU STARTS AUTOMATICALLY.  REMOVED PCB 544PC1 & INSTALLED AN INSPECTED ASSEMBLY, OPS CHECKS WERE GOOD IAW MM 24-61-05-900-801.  CARD PN 220CE04Y02, SN 231.  CONTACTOR PN 215CC02Y1, SN 882.
